# SDR UPS98225870

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY ESCAPE EXIT LIGHT HAS GREEN LIGHTS FLASHING.  PERFORMED EMERGENCY LIGHT TEST PER 33-50-00 P101 LIGHTS WENT OUT, OPS CK NML.
